Fentanyl dosage mcg

Common Questions and Answers about Fentanyl dosage mcg

actiq

Avatar f tn It now makes perfect sense to me why you are in so much pain on the Fentanyl. Converting 360 mg of Oxycontin to Fentanyl results in 150 mcg/hr...this is conservative. Converting Fentanyl to equal 360 mg of Oxycontin with the opioid calculator results in 300 mcg/hr. This is the largest dose conversion that is shown in the fentanyl prescription leaflet that comes in the box with the medication. So your doctor's thoughts that you need to keep going up on the Fentanyl patch are CORRECT.
Avatar m tn Wow! You take 300 mcg of Fentanyl every 3 days? That's a seriously high dose. Like mary said, you will develop a tolerance to opiates, which means you would keep requiring a higher and higher dose to reach the same level of effectiveness. You posted in the addiction forum. Do you abuse your meds? If not, then I agree that this would be more suitable for the pain management forum. Are you getting your meds through a pain management doctor?
Avatar n tn 3 100 mcg patches? No, not equal! The 3 100 mcg patches are way stronger than 2 100 mg MsContin. I am very sorry for all the pain you've had to endure and what has caused it all. I'll be praying for you to have more good days than bad.
Avatar f tn How do you decrease your dosage. It is a big jump from 100 mcg to 75 and then 50 and then 25, and then what then. I have weaned my self of many type of pain meds.But never from continuous. It is a large dose to go up. How do you go down. Can i cut my patches. They say not to, but how else do I do it. I want answers before I go see my doctor.
3222105 tn?1346080471 Since December, I've been taperiNg down my Fentanyl patch, after about 6byears at 100 mcg every 3 days.At that point I went down to a 50mcg every 3 days. I made the move because I had recentlycome across a GREAT supplement that really did what it said, as far as really helping with my pain, called Laminine, which I use faithfully and yes! sell it for 35.95 a bottle or 3 for 107.95, NO S&H! ANYWAY, though pain levels have decreased, I've become increasingly depresseed and SO fatigued.
Avatar m tn ve seen of fentanyl detox and my own year long, slow methadone recovery, I think fentanyl and methadone are only different in dosage. The full synthetic nature and side effects of both methadone and fentanyl make them very close tie for the worst detox ever. As I vomit and shat myself in my yard from methadone detox, I remember wishing I was a heroin or any other kind of addict. Anyway, mute point, but wanted to share. How much and how long methadone use have you got under your belt bullseye?
Avatar f tn Within 24 hous you should begin to feel tje fentanyl working, and after a day or two after you apply the 2nd patch, the level of fentanyl in your system will stablize. You can do a couple of things to make sure the patch is working. First, make sure that patch is properly applied and second, acquire the covers for the patch. Information about proper application of tjeeethe patch and the covers is is on the patient information you should have received with the medication.
Avatar f tn Hi there, Another fentanyl user here. I have been tapering down from originally 200 mcg of the fentanyl patches over the past few months. I also recommend the guidance if your doctor, especially if you have underlying health problems. However, there are lots of supplements and ideas we can recommend to help make the taper easier. I agree with Mary above. What brings you here? Do you have chronic pain? Do you have your patches prescribed and / or used correctly?
Avatar f tn Hello Everyone, I'm so happy that this place exists, and I commend you all for your bravery and honesty. I started off taking 5 mg of Vicodin for intense back, neck, hip, ankle pain which occurred out of nowhere in March of '08. Well, Vicodin has always been my weakness, and since the pain continued for months, I worked my way up to Norco 10 mg, 5 times a day.
Avatar f tn Fentanyl is hard to come off, even if you taper it. I don't think Tramadol will help much, and that drug comes with its own demons. Even if you're not an addict, you are dependent, andI would suggest checking out the Substance Abuse forum as it has lots of tips on what helps withdrawal symptoms. I'd be surprised if you came away with none. The Clonidine will help with some withdrawal symptoms.
5135507 tn?1367163227 This is a new group for those who have been on or still is on and need help, advice, or just want to share your story. Please join FENTANYL, The Demon Drug. You could be saving someone's life . God knows I needed help coming off it, but I did and I feel absolutely great. Join us!!
Avatar f tn Fentanyl can be very hard to come off. I truly believe this is an end of life medication. You've made tremendous progress. Personally, I think it's easier to taper down the Fentanyl and then taper the pills. You can more easily adjust the dosage of pills than the patch. Are you using a gel-filled patch or the flat one?
Avatar m tn m sorry that you are having problems with your pain. I KNOW that there is NOTHING stronger than the Fentanyl Patch. A 25 mcg Fentanyl Patch is a VERY low amount. If you are to try a higher dose it MIGHT give you the relief that you need. :) We REALLY aren't qualified for give you dosing advice. You RALLY need to discuss this with your Doctor.
Avatar f tn My dose of Fentanyl is ..Fentanyl 100mcg change patch every 48 hours. I have been on this dosage for 4 years.. Any thought would be appreciated...
526311 tn?1229286330 I was on 200 mcg of fentanyl for four years....I weaned off going down about 25 mcg each month...I experienced w/d s/s to a some degree during this process, so it was kinda rough for a couple months...then, in January, when I was on 25 mcg, I went into full-blown w/d. I quit the dose at two weeks into it since it was so bad. I had intended to go to the 12.5's in February, but just never made it. I cannot tell you how bad I felt....
Avatar f tn 180 mg of morphine sulfate/day (given orally) is equal to somewhere between 50-100 mcg fentanyl/changed every 72 hours, transdermally administered, ie, the patch) So, her dosage change is fairly equivalent with the added morph for breakthrough pain, but it is not exact. If she does not get relief, or does experience w/d s/s, her doctor would want to know this and would likely adjust the dosage.
Avatar m tn For most people, as long as you are consistently putting a narcotic into your body, you will grow a tolerance. But I know someone who has taken percocet for over 20 years and has been at the same dosage basically the whole time. Everyone is different. Have you tried medications other than narcotics?
516810 tn?1211590206 For the past year I have been taking 75 mcg fentanyl patches every three days.I need and want to stop and get back to living a clean FUN life.I don't get them by prescription so I can not goto a dr to taper off.I have tried on my own and it was total HELL! The thought of those feelings again scares me to death.I read about Suboxone and wonder if someone here can tell me how it worked for them.Also money wise how much did it run?
1279189 tn?1275244868 No, with fentanyl on board you will have no withdrawal symptoms from the vicodin. However, it takes two or three days for the fentanyl to reach a steady dosage in your bloodstream, so you may need to overlap with the vicodin a bit as your body gets used to the change. You will not get a "buzz" or as you put it, increased spike in energy from fentanyl that you experience with vicodin.
Avatar m tn Depending on your dosage, fentanyl wd's is extremely hard. If you can taper that is the best. Most opuate wd may not belief threatening but Fentynal is different. Especially if you have a high dose. My husbands doctor took him down from 125mcg every 2 days to 25 MCG then refused to have him do the rest at home. He went inpatient for a week to get through the worst So be careful. You will in rough shape gorse real weeks. But you can do it.
Avatar n tn 83, The doctor has now increase my weekend dosage to 100mcg but I still feel this is not enough. I feel 125mcag along with 100mcg every other day would be more suitable for me. Please advise as I'm concern about about my baby.